| Model Number |
DDU-120E |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although the customer initially reported a a battery low, analysis of the aed's log files identified that the aed reported a replace battery now warning.Although requested, the battery pack has not been returned and the cause of the complaint is not known.
Event or Problem Description
A customer reported that their aed's asi is flashing red, and reporting battery low.The customer did not report this occurring during patient use.